# SDR 07FDEA03302

- Difficulty date: September 2, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53771417202
- Condition: Failed
- Location: Fwd Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO PIT ANGLE REPAIR AT FR 24 STRINGER 43R AT DOOR SILL JAMB.  EVALUATED AND FOUND TO NOT MEET APPROVED FAA REQUIREMENTS. REMOVED AND REPLACED REPAIR ANGLE AT FR 24 STRINGER 43R IAW FEDEX EA NR 6-5310-112957 FUSELAGE FWD CARGO DOOR LOWER SILL INCOMING REPAIR.
